# SDR ASAA2014021106827

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 28,080 hours, 8,670 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PROMPT MISSING AFTER POWER TRANSFER ON THE GROUND.  ACFT GROUNDED. RESET SATCOM TRANSCEIVER AND OPS NORMAL IAW FIM 23-25, TASK 801.  ETOPS SYSTEM, GROUND VERIFICATION SUCCESSFUL.
